# SDR 98ZZZM270

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1082
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: 43802400
- Condition: Leaking
- Location: 'B' Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE, DIVERTED TO INDIANAPOLIS, DUE TO HYD PROBLEM.  THE PILOT LANDED INDIANAPOLIS WITHOUT FURTHER INCIDENT.  THE HYDRAULIC RESERVOIR QTY 'B' SYSTEM DROPPED TO TWO-THIRDS.  TURNED OFF B1 PUMP AND B2 ATM PUMP, FLUID LOSS CONTINUED.  MAINTENANCE PERSONNEL FOUND 'B' SYSTEM BRAKE PRESSURE TRANSMITTER LEAKING ON BRAKE SUPPLY MODULE.  THE HYDRAULIC PRESSURE TRANSMITTER WAS REPLACED IAW MM 32-46-03 AND SYSTEM LEAK CHECKED.  (M)
